# SDR MASA2011072803336

- Difficulty date: July 27, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 36,735 hours, 38,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY LIGHT INOP.  R2 MARKER
